# SDR IXXA20210418015

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,811 hours, 16,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Not Reported
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFERRAL MAINTENANCE ITEM #21961 INITIATED. AIRCRAFT RELEASED TO SERVICE.REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT IAW B767 AMM 25-60-00. THIS CLEARS DEFERRAL MAINTENANCE ITEM 21961. NO FURTHER MAINTENANCE ACTION REQUIRED. AIRCRAFT RELEASED TO SERVICE.
